MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040000
Medical Device Problem Codes Circuit Failure (1089); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was previously reported: the manufacturer received information alleging a trilogy 202 ventilator requires maintenance service.There was no patient involvement, and no harm or injury reported.The device was returned to a third-party service center for evaluation with the following findings: a critical ventilator service required error code e-147 was noted in the device's download error log indicating the proximal pressure sensor has drifted so much that the device cannot adjust for it.The device was confirmed to have been powered on at the time this event occurred.Evaluation determined the sensor printed circuit board assembly required replacement to address this issue.Additional findings not related to the malfunction/issue: the rubber feet and the whisper cap were missing and required replacement.The warning label and serial number label had scratches on them and required replacement, the front enclosure required replacement with the new version so the safety data (sd) card could no longer have space to slide around inside the device.The porting block was deformed and required replacement.The oxygen blending module gasket was noted to be contaminated and required replacement.The pollen filter needed to be replaced due to preventative maintenance.The device failed functional testing due to the calibration table requiring recalibration.After recalibration was completed, the device passed functional testing.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements.Additional clarifications and coding corrections are made with this follow up report.The manufacturer investigated the returned device by reviewing the customer complaint, device history, usage data, error logs, and by performing physical inspection, calibration review, and functional testing.The reported ¿maintenance required¿ alert was reproducible and associated with error code e147 (sensor drift).Component wear and contamination consistent with extended use were identified, including a contaminated obm gasket and a pollen filter exceeding preventive maintenance intervals.No manufacturing defect, design issue, software malfunction, misuse, or abnormal operation was identified.Corrective actions included replacement of the sensor board and worn components and recalibration of the device, after which all run-in, functional, and electrical safety tests passed.The investigation concluded that the event was caused by sensor drift due to normal wear and exceeded preventive maintenance intervals, with no serious injury or deterioration in health reported.The coding grid has been updated accordingly.
 
Event or Problem Description
The manufacturer received information alleging a trilogy 202 ventilator requires maintenance service.There was no patient involvement, and no harm or injury reported.The device was returned to a third-party service center for evaluation with the following findings: a critical ventilator service required error code e-147 was noted in the device's download error log indicating the proximal pressure sensor has drifted so much that the device cannot adjust for it.The device was confirmed to have been powered on at the time this event occurred.Evaluation determined the sensor printed circuit board assembly required replacement to address this issue.Additional findings not related to the malfunction/issue: the rubber feet and the whisper cap were missing and required replacement.The warning label and serial number label had scratches on them and required replacement, the front enclosure required replacement with the new version so the safety data (sd) card could no longer have space to slide around inside the device.The porting block was deformed and required replacement.The oxygen blending module gasket was noted to be contaminated and required replacement.The pollen filter needed to be replaced due to preventative maintenance.The device failed functional testing due to the calibration table requiring recalibration.After recalibration was completed, the device passed functional testing.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24145604
Report Number2518422-2026-003128
Device Sequence Number8887785
Product Code CBK
UDI-Device Identifier00606959022706
UDI-Public(01)00606959022706
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1040000
Device Catalogue Number1040000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown